MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer reported that the autopulse lifeband (lot #158870) does not clip to the autopulse platform.Out of the three lifeband received, two are functional.No patient involvement.
 
Additional Manufacturer Narrative
The report of the autopulse lifeband (lot # 158870) will not clip into the autopulse platform was confirmed during the visual inspection.The probable cause for the reported complaint was due to the loose locking tabs on both sides of the hinged belt guards that do not produce a clicking sound.The observed damage appeared to be an isolated instance of an excessive force applied to the hinged belt guards of the lifeband, however, it is unknown when the damage occurred.Upon visual inspection, it was noticed that both sides of the autopulse lifeband locking tabs were loose and not allowing the hinged belt guard to lock in place when moved to the flip-down position, thus confirming the reported complaint.Functional testing was not performed as locking tabs do not affect the functionality of the lifeband.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaint reported for lifeband with lot #158870.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key12670738
Report Number3010617000-2021-01012
Device Sequence Number17183961
Product Code DRM
UDI-Device Identifier10849111001691
UDI-Public10849111001691
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0706-01
Device Lot Number158870
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown